World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 03, Issue 07 (November 2006)

Short Communications
No Access
A QUANTUM-GRAVITY PERSPECTIVE ON SEMICLASSICAL vs. STRONG-QUANTUM DUALITY
  • Pages:1293–1302

https://doi.org/10.1142/S0219887806001685

Short Communications
No Access
ON THE QUANTUM THEORY OF MASSLESS SPIN-3/2 FIELD IN MINKOWSKI SPACETIME
  • Pages:1303–1312

https://doi.org/10.1142/S0219887806001697

Short Communications
No Access
ON THE HOPF STRUCTURE OF W2-ALGEBRA AND N = 1 SUPERCONFORMAL ALGEBRA IN THE OPE LANGUAGE
  • Pages:1313–1321

https://doi.org/10.1142/S0219887806001673

Short Communications
No Access
STABILITY, PERIODIC SOLUTIONS AND NUMERICAL INTEGRATION IN THE KOWALEVSKI TOP DYNAMICS
  • Pages:1323–1330

https://doi.org/10.1142/S0219887806001715

Short Communications
No Access
UNIVERSAL YANG–MILLS ACTION ON FOUR-DIMENSIONAL MANIFOLDS
  • Pages:1331–1340

https://doi.org/10.1142/S0219887806001740

Short Communications
No Access
THE ENERGY OF A SOLUTION FROM DIFFERENT LAGRANGIANS
  • Pages:1341–1347

https://doi.org/10.1142/S0219887806001727

Short Communications
No Access
FINITE ACTION KLEIN–GORDON SOLUTIONS ON LORENTZIAN MANIFOLDS
  • Pages:1349–1357

https://doi.org/10.1142/S0219887806001739

Papers
No Access
ON CLIFFORD SUBALGEBRAS, SPACETIME SPLITTINGS AND APPLICATIONS
  • Pages:1359–1380

https://doi.org/10.1142/S0219887806001661

Papers
No Access
GEOMETRICAL ASPECTS OF MIXED TORSIONLESS TENSOR FIELDS
  • Pages:1381–1394

https://doi.org/10.1142/S0219887806001703

Papers
No Access
NON-DIFFERENTIABLE DEFORMATIONS OF ℝn
  • Pages:1395–1415

https://doi.org/10.1142/S0219887806001752

Papers
No Access
GEOMETRIC HAMILTON–JACOBI THEORY
  • Pages:1417–1458

https://doi.org/10.1142/S0219887806001764